# SDR LR7A2009030900021

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HSP57217, FOUND CRACK ON RT CENTER WING UPPER SURFACE PANEL AT FS 574.25, CWS213.6R, WL285.  REPAIRED IAW LAC MEA 382-57-09-005.
